Fluid retention


#1
I have noticed that my husband will have a few days when he seems to retain a lot of fluid these are generally the days when he is more switched off slower and stiffer . Then he has a night when he is in and out of bed for the loo all the time and is better the next day .

#2
forgot to say he is on Sinemet plus along with rotigotine patch

#3
Hi Johnnie, My h not got this prob at moment but has had this fluid retention in the past and neuro said he could have frusimide which is the water pill and this would sort the fluid retention out, However in his case it did right itself. love sunray ps would be interested to know how you get on with it.

#4
Of course i will . we go to see his consultant on friday and see what he thinks about it . Then I will go to the GP following week . When I brought the subject up with gp eonce before I asked about the water tablets , he said because he is also on Amoldopine and Bisoprolol he takes that for Atrial fibrillation he told me if he added a water tablet it would lower his BP too much . I am going to suggest if it would be helpful to stop the Amlodopne which i have read causes fluid retention and give him a water tablet instead which i would think would do the job of lowering the BP and flush the water at the same time .. BUT WHAT DO I KNOW I AM NOT A DOCTOR AM I . It seems to make sense to me though .. I will keep intouch .. It makes him so breathless even with little effort

#5
Hi Johnnie,

I was also on the ratigatine patch and experienced problems with edema and also developed a persistent cough, hoarse voice and shortness of breath. Is your husband on an high dose of ratigatne patch?

Before withdrawing the patch I tried a couple of months on water tablets. I found they irritated my bladder, couldn't tolerate the frequent visits to the toilet. Once the patch was withdrawn I found the edema settled down and the persistent cough and hoarse voice disappeared along with the breathing problems

It's trial and error with these drugs isn't it. We are all so individual in the way we respond to different drug treatments and how PD presents itself. I think even the professionals are guessing most of the time. Thats why it's important to monitor response to drugs, especially when introducing a new drug/regime.

Good luck
Cutiepie

#6
Hi Johnnie, yes please do keep me posted , am very interested, no you're not the doc but you are the matron and often doc needs matron? love sun